American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] M. M. Meerschaert and H.-P. Scheffler. Tauberian theorems for matrix regular variation. Trans. Amer. Math. Soc. 365 (2013) 2207-2221.
Abstract, references, and article information
View Article: PDF

[2] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information
View Article: PDF

[3] B. M. Klykavka. Representations and properties of weight functions in Tauberian theorems. Theor. Probability and Math. Statist. 77 (2008) 71-90. MR 2432773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jaap Korevaar. The Wiener--Ikehara theorem by complex analysis. Proc. Amer. Math. Soc. 134 (2006) 1107-1116. MR 2196045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. A. Malyarenko. Abelian and Tauberian theorems for random fields on two-point homogeneous spaces. Theor. Probability and Math. Statist. 69 (2004) 115-127. MR 2110910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] O. M. Iksanov. A conjecture on the behavior of tails of fixed points of the shot noise transform. Theor. Probability and Math. Statist. 69 (2004) 55-60. MR 2110904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. Korevaar. A century of complex Tauberian theory. Bull. Amer. Math. Soc. 39 (2002) 475-531. MR 1920279.
Abstract, references, and article information
View Article: PDF

[10] Ralph Chill and Eva Fasangová. Equality of two spectra arising in harmonic analysis and semigroup theory. Proc. Amer. Math. Soc. 130 (2002) 675-681. MR 1866019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. A. Fridy and M. K. Khan. Statistical extensions of some classical Tauberian theorems. Proc. Amer. Math. Soc. 128 (2000) 2347-2355. MR 1653457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. R. Nurcombe. Some relations between Nörlund and Abel summability. Proc. Amer. Math. Soc. 125 (1997) 183-187. MR 1346982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] C. J. K. Batty. Tauberian theorems for the Laplace-Stieltjes transform . Trans. Amer. Math. Soc. 322 (1990) 783-804. MR 1013326.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Luis G. Bernal. On a theorem of Hardy and Littlewood . Proc. Amer. Math. Soc. 104 (1988) 1078-1080. MR 931724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] David Borwein and Tom Markovich. Ces\`aro and Borel-type summability . Proc. Amer. Math. Soc. 103 (1988) 1108-1112. MR 954991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Brian Kuttner and Mangalam R. Parameswaran. A Tauberian theorem for Hausdorff methods . Proc. Amer. Math. Soc. 102 (1988) 139-144. MR 915732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. L. Geluk. Abelian and Tauberian theorems for $0$-regularly varying functions . Proc. Amer. Math. Soc. 93 (1985) 235-241. MR 770528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gustaf Gripenberg. Two Tauberian theorems for nonconvolution Volterra integral operators . Proc. Amer. Math. Soc. 89 (1983) 219-225. MR 712626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] K. Sarvothaman. A gap Tauberian theorem for generalised absolute Abel summability . Proc. Amer. Math. Soc. 89 (1983) 651-656. MR 718991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Indulata Sukla. A Tauberian theorem for strong Abel summability type . Proc. Amer. Math. Soc. 84 (1982) 185-191. MR 637166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Gustaf Gripenberg. A Tauberian problem for a Volterra integral operator . Proc. Amer. Math. Soc. 82 (1981) 576-582. MR 614881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. L. Geluk. $\Pi $-regular variation . Proc. Amer. Math. Soc. 82 (1981) 565-570. MR 614879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. L. Geluk. An Abel-Tauber theorem for partitions . Proc. Amer. Math. Soc. 82 (1981) 571-575. MR 614880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. L. Geluk. An Abel-Tauber theorem on convolutions with the M\"obius function . Proc. Amer. Math. Soc. 77 (1979) 201-209. MR 542085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Olof J. Staffans. Tauberian theorems for a positive definite form, with applications to a Volterra equation . Trans. Amer. Math. Soc. 218 (1976) 239-259. MR 0422936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] K. A. Jukes and I. J. Maddox. Tauberian conclusions . Proc. Amer. Math. Soc. 53 (1975) 407-411. MR 0404919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] G. G. Lorentz and K. L. Zeller. $o$-but not $O$-Tauberian theorems . Proc. Amer. Math. Soc. 45 (1974) 401-404. MR 0346370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] G. S. Jordan. Regularly varying functions and convolutions with real kernels . Trans. Amer. Math. Soc. 194 (1974) 177-194. MR 0342898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] T. T. Moh. On a general Tauberian theorem . Proc. Amer. Math. Soc. 36 (1972) 167-172. MR 0316935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Harold G. Diamond. On a tauberian theorem of Wiener and Pitt . Proc. Amer. Math. Soc. 31 (1972) 152-158. MR 0294944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1